# SDR ASAA2022111041180

- Difficulty date: November 10, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: E5367190200000
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221EF HAS SEVERAL AREAS OF DELAM. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 221EF IAW A320 SRM 53-00-283-00 PG 6.
